# SDR GTIA2016091701593

- Difficulty date: September 17, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 5,137 hours, 2,357 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 22C15L120280009
- Condition: Unsecure
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F/A O2 MASK DROPPED ON LANDING.  REPACKED FWD F/A O2 MASK REF IAW AMM 35-21-43.  PERFORMED OPS CK OF MANUAL RELEASE IAW AMM 35-23-00. TEST OK.
